# SDR FDEA200903040840

- Difficulty date: March 4, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB13412
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLATS DROOPED FOUND ANGLES WITH CRACK ON INT DROOPED.  REPAIRED AREA IAW SRM 57-00-01, FIG 10, SHT 1, VOL I.
